NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

On the first step of the WHO analgesic ladder, which drugs are used?

  1. ANon-opioids such as paracetamol (acetaminophen) or an NSAID
  2. BWeak opioids only, such as codeine
  3. CStrong opioids such as morphine
  4. DGeneral anaesthetic drugs given in low doses
2.护理学基础困难

哪项表现提示正在发生 1 期压力性损伤?

  1. A全层皮肤缺损,可见脂肪,但无骨暴露
  2. B骨或肌腱外露
  3. C基底发红的开放性水疱
  4. D骨突部位皮肤完整,出现指压不褪色的红斑
3.感染控制与患者安全中等

医院发生火灾时,转移患者通常应避免使用哪种方式?

  1. A楼梯
  2. B电梯
  3. C推着病床穿过防火门
  4. D在同一楼层越过防火门,水平转移到另一区域
4.感染控制与患者安全困难

A patient’s cardiac monitor alarms often because of artifact, and a colleague suggests turning the alarm off. What is the best response?

  1. ATurn the alarm volume down as low as it will go
  2. BTurn the alarm off and check the monitor screen at the nurses’ station every hour instead
  3. CKeep the alarm on, fix the cause such as electrode placement, and adjust limits only per policy
  4. DDisconnect the monitor overnight so the patient can sleep
5.优先排序与委派中等

An Rh-negative mother has just given birth to an Rh-positive baby. What does the nurse expect to give the mother?

  1. AA dose of the hepatitis B vaccine instead
  2. BVitamin K to the mother
  3. CNo treatment is needed
  4. DRh immunoglobulin within 72 hours
6.优先排序与委派困难

Two weeks after birth, a mother says she hears voices telling her the baby is evil. What is the priority?

  1. AAdvise more sleep and book a routine follow-up visit for next month
  2. BReassure her that this is normal “baby blues”
  3. CLeave her alone with the baby to bond
  4. DKeep the mother and baby safe and arrange urgent psychiatric care
7.临床护理中等

Which features suggest pyelonephritis rather than simple cystitis?

  1. AFever, rigors and loin pain
  2. BCloudy urine with no other symptoms
  3. CFrequency without any pain
  4. DMild burning on passing urine only
8.临床护理困难

A day after surgery, a patient's haemoglobin has fallen from 125 g/L to 85 g/L (12.5 to 8.5 g/dL) and their heart rate has risen to 118/min. What is the priority?

  1. ADocument the result and take no further action
  2. BEscalate urgently, as the patient may be bleeding
  3. CEncourage the patient to eat iron-rich foods
  4. DRecheck the haemoglobin next week
9.实验室检查值与电解质中等

How should a blood sample for serum ammonia be handled?

  1. AShaken firmly to mix it before it is sent away
  2. BLeft at room temperature for several hours first
  3. CPlaced on ice and sent to the laboratory at once
  4. DKept warm and sent with the next routine batch
10.实验室检查值与电解质困难

一名患者总钙为 7.9 mg/dL(2.0 mmol/L),白蛋白为 2.4 g/dL(24 g/L),无症状。哪项检查最能澄清是否存在真正的低钙血症?

  1. A离子钙
  2. BHbA1c
  3. C血清钠
  4. D尿比重
11.药理学中等

Which drug is used for torsades de pointes?

  1. AIntravenous magnesium sulfate
  2. BIntravenous verapamil
  3. CIntravenous adenosine (rapid push)
  4. DOral digoxin
12.药理学困难

Ten days after chemotherapy, a patient has a temperature of 38.5 °C (101.3 °F) but says she feels fine. What should happen?

  1. AWait 48 hours to see whether the fever settles
  2. BUrgent cultures and IV broad-spectrum antibiotics without delay
  3. CStart oral antibiotics only if a rash develops
  4. DParacetamol at home and review at the next routine clinic visit
13.内外科护理:心血管与呼吸中等

How can a patient reduce wound pain when coughing after abdominal surgery?

  1. AHold the breath for as long as possible
  2. BAvoid coughing completely until all the stitches are removed
  3. CHold a pillow firmly against the wound while coughing
  4. DLie flat on the back with the legs straight
14.内外科护理:心血管与呼吸困难

After an anaphylactic reaction to a bee sting that responded to adrenaline (epinephrine), a patient asks to go home immediately. Which advice is most appropriate?

  1. AStay for observation, then go home with an adrenaline auto-injector and teaching
  2. BGo home straight away, because anaphylaxis never recurs once adrenaline has worked
  3. CGo home and take antihistamines only if the throat swells
  4. DStay in hospital for at least two weeks on daily intravenous antihistamines
15.内外科护理:神经、内分泌与肾脏中等

甲状腺手术一周后,一名患者的声音仍然嘶哑无力。最可能的并发症是什么?

  1. A手术诱发的甲状腺危象
  2. B甲状旁腺损伤引起的低钙
  3. C喉返神经损伤
  4. D对粘性敷料胶带过敏
16.内外科护理:神经、内分泌与肾脏困难

A patient who had pituitary surgery has fatigue and feels cold. TSH is low, and free T4 is low. What is the most likely cause?

  1. APrimary hypothyroidism from thyroid failure
  2. BHyperthyroidism from Graves' disease
  3. CSecondary hypothyroidism
  4. DOver-replacement with levothyroxine
17.内外科护理:消化、围手术期与肿瘤中等

哪种敷料通常适用于需要湿润的干燥、有腐肉的伤口?

  1. A干纱布
  2. B水凝胶
  3. C泡沫
  4. D藻酸盐
18.内外科护理:消化、围手术期与肿瘤困难

哪条安全规则适用于长春新碱?

  1. A可按开处方者喜欢的任何途径给药
  2. B通常与其他脊髓药物一起鞘内给药
  3. C绝不能鞘内给药;以小袋装供静脉专用
  4. D最好在小静脉中快速静脉推注
19.产科护理中等

A woman at 18 weeks asks about safe exercise. Which advice is correct?

  1. AContact sports and scuba diving are safe if she did them before
  2. BExercise lying flat on her back is best after 20 weeks
  3. CExercise should be stopped completely during pregnancy
  4. DModerate exercise like walking or swimming is encouraged
20.产科护理困难

A woman at 26 weeks has a haemoglobin of 95 g/L (9.5 g/dL) and a low ferritin. She is already taking oral iron but has severe side effects. What might be considered?

  1. ADoubling her caffeine intake
  2. BIntravenous iron
  3. CA routine blood transfusion
  4. DStopping iron and waiting until after birth
21.儿科护理中等

Which group of findings suggests Kawasaki disease?

  1. ALow-grade fever, a barking cough and stridor that are worse at night
  2. BFever for at least 5 days, red eyes without discharge, cracked red lips and swollen hands and feet
  3. CFever with an itchy vesicular rash that starts on the trunk, spreads outwards and crusts over within days
  4. DHigh fever for 3 days, then a pink rash as the fever settles
22.儿科护理困难

一名 7 岁儿童在咽痛三周后出现发热、游走性关节痛和新出现的心脏杂音。护士应怀疑什么?

  1. A生长痛
  2. B与咽痛无关的幼年特发性关节炎
  3. C急性风湿热
  4. D川崎病
23.精神科护理中等

A patient at high risk of suicide is placed on constant (one-to-one) observation. What does this mean?

  1. AA staff member stays with the patient at all times, at the distance set by policy, including in the bathroom
  2. BThe patient can be left alone while asleep
  3. CThe patient is checked every hour during the day only
  4. DThe patient is seen once a shift by the nurse in charge, and otherwise checked by camera from the office when staff are free
24.精神科护理困难

一名已知有惊恐障碍的患者说她胸痛并呼吸困难。护士应首先做什么?

  1. A让她对着纸袋缓慢呼吸,然后让她独处,直到惊恐过去,因为惊恐障碍总是如此
  2. B告诉她这只是又一次惊恐发作
  3. C给她讲认知重构的课
  4. D对她进行躯体评估,包括生命体征,并按规定做心电图,而不是先假定是惊恐发作
25.护理数学与单位换算中等
7.4223 mL? mL取整到 0.1 mL

练习题(虚构数值,不作为临床指导)。 一次注射的剂量计算得到 7.4223 mL。 本练习的规则是:1 mL 或以上的体积取到最接近的十分之一 mL。你记录的数值x是多少?

7.4223 mL
x = mL
26.护理数学与单位换算困难
1 tbsp? mL4 fl oz? mL¼ 杯? mLΣ = ? mL

练习题(虚构数值,不作为临床指导)。 一个班次中,患者摄入了1 tbsp / 液体营养补充剂, 4 fl oz / 果汁, ¼ 杯 / 茶。按给出的等量关系,求以 mL 表示的口服总摄入量V。

1 tbsp = 15 mL1 fl oz = 30 mL1 杯 = 8 fl oz = 240 mL
V = mL
27.剂量计算中等
2 g+ 9.2 mLV = ? mL

一个药瓶中含有 2 g 的粉末。标签上写着:加入 9.2 mL 注射用水,得到总容量 10 mL。医嘱为 480 mg。你应给予复溶后溶液的多少容量 V?

2 g+ 9.2 mL → 10 mL480 mg
V = mL
28.剂量计算困难
00.10.20.30.40.50.60.70.80.911 mL

处方剂量为 220 微克。安瓿浓度为 1 mg/mL。请用 1 mL 注射器抽取剂量:应给多少体积 V?

220 mcg1 mg/mL
V = mL
29.静脉输液速度中等
1000 mL10 gtt/mL2 h? gtt/min

用滴系数为 10 滴/mL 的输液器在 2 小时内输入 1000 mL。求滴速 R(滴/分)。 取整到最接近的整数。

1000 mL2 h10 gtt/mL
R = gtt/min
30.静脉输液速度困难
1000 mg250 mL5 mL/h? mg/h

一袋液体在 250 mL 中含药 1000 mg,以 5 mL/h 的速度输注。患者每小时获得多少毫克 D?

1000 mg/250 mL5 mL/h
D = mg/h
31.静脉输液与液体平衡中等
入量出量12 小时班次汤150 mL水250 mL果汁150 mL静脉输液60 mL/h × 12 h静脉抗生素2 × 50 mL尿液375 mL尿液275 mL尿液275 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。患者体重 79 kg。求平均尿量 U,以 mL/kg/h 计。 保留两位小数。

79 kg12 h尿液: 375 mL尿液: 275 mL尿液: 275 mL
U = mL/kg/h
32.静脉输液与液体平衡困难
500 mL→ 100 mL/h开始 18:00t总数​ = ? h80 mL/h × 3 h

练习题(虚构数值,不作为临床指导)。 一份 500 mL 的输液于 18:00 开始以 80 mL/h 输注。3 小时后速率改为 100 mL/h,之后不再改变。从开始算起多少小时 t 后袋子会输完? 保留一位小数。

500 mL80 mL/h · 3 h100 mL/h
t = h
33.临床评估评分中等
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 14 次/分,SpO₂ 94%吸室内空气,血压 124/74 mmHg,脉搏 58 次/分,清醒,体温 36.8 °C。NEWS2 总分是多少?

RR 14SpO₂ 94%空气SBP 124HR 58AT 36.8 °C
NEWS2 =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 12 次/分,SpO₂ 97%吸室内空气,血压 84/50 mmHg,脉搏 88 次/分,清醒,体温 36.3 °C。患者属于哪个临床风险组?点击它。

RR 12SpO₂ 97%空气SBP 84HR 88AT 36.3 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: A · Non-opioids such as paracetamol (acetaminophen) or an NSAID

为什么是这个答案

The WHO ladder starts with non-opioids, adds a weak opioid for moderate pain and a strong opioid for severe pain, with adjuvants at any step. It is still widely taught, although current WHO guidance stresses individual assessment over a strict step-by-step approach.

答案

A · Non-opioids such as paracetamol (acetaminophen) or an NSAID
2.护理学基础

答案: D · 骨突部位皮肤完整,出现指压不褪色的红斑

为什么是这个答案

1 期为皮肤完整、指压不褪色的红斑。2 期为部分皮层缺损,如水疱;3 期和 4 期更深。

答案

D · 骨突部位皮肤完整,出现指压不褪色的红斑
3.感染控制与患者安全

答案: B · 电梯

为什么是这个答案

火灾期间除非消防人员指示,否则不使用电梯,因为电梯可能停运或充满烟雾。通常先越过防火门水平转移患者,必要时再下楼。

答案

B · 电梯
4.感染控制与患者安全

答案: C · Keep the alarm on, fix the cause such as electrode placement, and adjust limits only per policy

为什么是这个答案

Disabling alarms is a known cause of missed deterioration. Alarm fatigue is reduced by fixing causes such as poor skin preparation or old electrodes and by setting individual limits according to orders and policy.

答案

C · Keep the alarm on, fix the cause such as electrode placement, and adjust limits only per policy
5.优先排序与委派

答案: D · Rh immunoglobulin within 72 hours

为什么是这个答案

Rh immunoglobulin given within 72 hours of birth prevents the mother from forming anti-D antibodies, which could harm a future Rh-positive baby.

答案

D · Rh immunoglobulin within 72 hours
6.优先排序与委派

答案: D · Keep the mother and baby safe and arrange urgent psychiatric care

为什么是这个答案

Hallucinations and delusions after birth suggest postpartum psychosis, a psychiatric emergency with risk to mother and baby. Safety and urgent specialist care are the priorities.

答案

D · Keep the mother and baby safe and arrange urgent psychiatric care
7.临床护理

答案: A · Fever, rigors and loin pain

为什么是这个答案

Pyelonephritis is an upper urinary tract infection and causes systemic signs such as fever and rigors, with flank pain. Cystitis usually causes local symptoms such as dysuria and frequency.

答案

A · Fever, rigors and loin pain
8.临床护理

答案: B · Escalate urgently, as the patient may be bleeding

为什么是这个答案

A large fall in haemoglobin with tachycardia suggests ongoing blood loss. The nurse assesses the patient with ABCDE, checks wounds and drains and escalates for urgent review.

答案

B · Escalate urgently, as the patient may be bleeding
9.实验室检查值与电解质

答案: C · Placed on ice and sent to the laboratory at once

为什么是这个答案

Ammonia can rise in a standing sample as red cells and proteins break down. The sample is usually placed on ice and analyzed promptly to avoid a falsely high result.

答案

C · Placed on ice and sent to the laboratory at once
10.实验室检查值与电解质

答案: A · 离子钙

为什么是这个答案

白蛋白低会降低总钙,而不一定降低有活性的离子钙。直接测量离子钙是决定是否需要治疗的最可靠方法。

答案

A · 离子钙
11.药理学

答案: A · Intravenous magnesium sulfate

为什么是这个答案

IV magnesium is first-line for torsades de pointes, even when serum magnesium is normal. QT-prolonging drugs are stopped and potassium is corrected.

答案

A · Intravenous magnesium sulfate
12.药理学

答案: B · Urgent cultures and IV broad-spectrum antibiotics without delay

为什么是这个答案

Fever during neutropenia is treated as a medical emergency because infection can progress rapidly. Cultures are taken and empirical IV antibiotics are started promptly, ideally within one hour.

答案

B · Urgent cultures and IV broad-spectrum antibiotics without delay
13.内外科护理:心血管与呼吸

答案: C · Hold a pillow firmly against the wound while coughing

为什么是这个答案

Splinting the incision with a pillow or folded towel supports the wound, reduces pain and makes effective coughing easier. Combined with good analgesia and deep breathing, this helps clear secretions and prevents atelectasis and pneumonia.

答案

C · Hold a pillow firmly against the wound while coughing
14.内外科护理:心血管与呼吸

答案: A · Stay for observation, then go home with an adrenaline auto-injector and teaching

为什么是这个答案

Biphasic reactions can occur hours after the first reaction resolves, so patients are observed for a period determined by severity and local guidance. Before discharge they receive adrenaline auto-injectors with training, a written plan and referral to an allergy service.

答案

A · Stay for observation, then go home with an adrenaline auto-injector and teaching
15.内外科护理:神经、内分泌与肾脏

答案: C · 喉返神经损伤

为什么是这个答案

喉返神经紧邻甲状腺走行,支配大部分喉肌。损伤会引起声音嘶哑;双侧损伤可引起喘鸣和气道梗阻。插管引起的轻度声音嘶哑通常几天内好转。甲状旁腺损伤引起低钙血症,伴麻木和痉挛。

答案

C · 喉返神经损伤
16.内外科护理:神经、内分泌与肾脏

答案: C · Secondary hypothyroidism

为什么是这个答案

When the pituitary cannot make enough TSH, the thyroid is not stimulated, so both TSH and free T4 are low. In primary thyroid failure, TSH is high. In secondary hypothyroidism, free T4, not TSH, is used to guide the dose.

答案

C · Secondary hypothyroidism
17.内外科护理:消化、围手术期与肿瘤

答案: B · 水凝胶

为什么是这个答案

水凝胶提供水分,促进干燥腐肉或坏死组织的自溶清创。藻酸盐和泡沫吸收渗出液,适合湿润的伤口;干纱布会粘在创面上,取下时损伤新生组织。

答案

B · 水凝胶
18.内外科护理:消化、围手术期与肿瘤

答案: C · 绝不能鞘内给药;以小袋装供静脉专用

为什么是这个答案

鞘内注射长春新碱几乎总是致命的。为防止给药途径错误,它被稀释在小袋中供静脉使用,标注“仅供静脉使用,其他途径给药可致命”,并与鞘内药物分开存放。

答案

C · 绝不能鞘内给药;以小袋装供静脉专用
19.产科护理

答案: D · Moderate exercise like walking or swimming is encouraged

为什么是这个答案

Moderate exercise is safe and beneficial for most pregnant women. Contact sports, activities with a high fall risk and scuba diving are avoided, as is lying flat on the back for long periods later in pregnancy.

答案

D · Moderate exercise like walking or swimming is encouraged
20.产科护理

答案: B · Intravenous iron

为什么是这个答案

When oral iron is not tolerated or not effective, intravenous iron may be used in the second and third trimesters. Transfusion is reserved for severe or symptomatic anaemia or acute blood loss.

答案

B · Intravenous iron
21.儿科护理

答案: B · Fever for at least 5 days, red eyes without discharge, cracked red lips and swollen hands and feet

为什么是这个答案

Kawasaki disease causes persistent fever plus features such as non-purulent conjunctivitis, red cracked lips and strawberry tongue, rash, swollen hands and feet and enlarged neck lymph nodes. The other options describe croup, chickenpox and roseola.

答案

B · Fever for at least 5 days, red eyes without discharge, cracked red lips and swollen hands and feet
22.儿科护理

答案: C · 急性风湿热

为什么是这个答案

急性风湿热继发于 A 组链球菌咽炎,引起游走性多关节炎、心脏炎、皮疹和舞蹈症。心脏炎可导致风湿性心脏病。治疗链球菌咽痛可预防该病。

答案

C · 急性风湿热
23.精神科护理

答案: A · A staff member stays with the patient at all times, at the distance set by policy, including in the bathroom

为什么是这个答案

Constant observation means a member of staff is always with the patient, at a distance set by policy, so they can intervene immediately. It is reviewed regularly and stepped down as risk reduces.

答案

A · A staff member stays with the patient at all times, at the distance set by policy, including in the bathroom
24.精神科护理

答案: D · 对她进行躯体评估,包括生命体征,并按规定做心电图,而不是先假定是惊恐发作

为什么是这个答案

必须排除心脏病发作或肺栓塞等躯体原因。“诊断遮蔽”,即假定症状是精神性的,是一种常见而危险的错误。

答案

D · 对她进行躯体评估,包括生命体征,并按规定做心电图,而不是先假定是惊恐发作
25.护理数学与单位换算

答案: x = 7.4 mL

取整:看舍入位后面的那个数字:5 或更大则进位,4 或更小则保持原数字不变。只对最终答案取整,绝不对中间步骤取整。典型的考试规则:1 mL 或以上的体积取到十分位,低于 1 mL 的体积取到百分位,滴速取整到整滴,体重取到一位小数;务必遵循题目所规定的规则。

十分位位上的数字

7.4223 → 4

只看下一位数字

7.4223 → 2
2 小于或等于 4,所以 4 不变。
后面的数字(23)不考虑:只取整一次,不要逐位取整。

取整

x = 7.4 mL

答案

x = 7.4 mL
26.护理数学与单位换算

答案: V = 195 mL

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

每一项的 mL 数

1 tbsp = 1·15 = 15 mL
4 fl oz = 4·30 = 120 mL
¼ 杯 = 0.25·240 = 60 mL

相加

V = 15 + 120 + 60 = 195 mL

答案

V = 195 mL
27.剂量计算

答案: V = 2.4 mL

Dose calculation: the amount to give equals what is prescribed divided by what you have, times the quantity it comes in: amount = (desired dose/stock strength) × stock volume. Always keep the units the same (convert g to mg, mg to mcg first) and check that the answer is sensible.

混合后的浓度

2000 mg/10 mL = 200 mg/mL

体积

V = 480/200 = 2.4 mL

答案

V = 2.4 mL
28.剂量计算

答案: V = 0.22 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

单位相同

1 mg/mL = 1000 mcg/mL

体积

V = 220/1000 = 0.22 mL

答案

V = 0.22 mL
29.静脉输液速度

答案: R = 83 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

2·60 = 120 min

滴速

R = 1000·10/120 = 83.33 ≈ 83 gtt/min

答案

R = 83 gtt/min

床旁取最接近的整滴:83 滴/分。

30.静脉输液速度

答案: D = 20 mg/h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

浓度

1000/250 = 4 mg/mL

给药速率

D = 4·5 = 20 mg/h

答案

D = 20 mg/h
31.静脉输液与液体平衡

答案: U = 0.98 mL/kg/h

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总尿量

375 + 275 + 275 = 925 mL

每千克每小时

U = 925/(79·12) = 0.9757 ≈ 0.98 mL/kg/h

答案

U = 0.98 mL/kg/h
32.静脉输液与液体平衡

答案: t = 5.6 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

第一部分

80·3 = 240 mL
500 − 240 = 260 mL 剩余

第二部分

260/100 = 2.6 h

总时间

t = 3 + 2.6 = 5.6 h

答案

t = 5.6 h

约为 5 h 36 min,所以袋子大约在 23:36 输完。

33.临床评估评分

答案: NEWS2 = 1

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 14/min → 0
SpO₂ 94% → 1
吸空气 → 0
SBP 124 mmHg → 0
HR 58/min → 0
清醒 (A) → 0
T 36.8 °C → 0

相加

NEWS2 = 0 + 1 + 0 + 0 + 0 + 0 + 0 = 1

答案

NEWS2 = 1
34.临床评估评分

答案: 中低

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 12/min → 0
SpO₂ 97% → 0
吸空气 → 0
SBP 84 mmHg → 3
HR 88/min → 0
清醒 (A) → 0
T 36.3 °C → 0

总分和红色分值

NEWS2 = 0 + 0 + 0 + 3 + 0 + 0 + 0 = 3
至少有一个参数得 3 分。

风险组

中低

答案

中低

即使总分低,单项得 3 分也需要紧急会诊。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions